Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On some inequalities involving the zeros and weighted $L^p$ norms of polynomials

Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 130 (2002), 53-57
MSC (2000): Primary 30C10, 41A17
Published electronically: May 3, 2001
MathSciNet review: 1855619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


Using Parseval's identity and the Hardy-Littlewood-Pólya inequality on the maximal decreasing rearrangement, we establish some sharp inequalities involving the weighted $L^p$ norm and the zeros of polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C10, 41A17

Retrieve articles in all journals with MSC (2000): 30C10, 41A17

Additional Information

Li-Chien Shen
Affiliation: Department of Mathematics, University of Florida, Gainesville, Florida 32611

PII: S 0002-9939(01)06178-0
Received by editor(s): May 8, 2000
Published electronically: May 3, 2001
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia